Matrix games with nonuniform payoff distributions
Liat Ein-Dor and
Ido Kanter
Physica A: Statistical Mechanics and its Applications, 2001, vol. 302, issue 1, 80-88
Abstract:
The theoretical analysis of the statistical properties of 2-person zero-sum games with random payoff matrices is generalized to payoff matrices with elements whose average and variance depend on the column they belong to. The value of the game and the distribution of the strategies are solved analytically using methods from statistical mechanics of neural networks. The analytical results are confirmed by simulations.
Date: 2001
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437101005659
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:302:y:2001:i:1:p:80-88
DOI: 10.1016/S0378-4371(01)00565-9
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().